RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 2, Pages 57–76 (Mi msb8293)  

This article is cited in 8 scientific papers (total in 8 papers)

Hermite-Padé approximation for certain systems of meromorphic functions

G. López Lagomasinoa, S. Medina Peraltaa, U. Fidalgo Prietob

a Carlos III University of Madrid
b The University of Mississippi

Abstract: We study the convergence of sequences of type I and type II Hermite-Padé approximants for certain systems of meromorphic functions made up of rational modifications of Nikishin systems of functions.
Bibliography: 32 titles.

Keywords: Hermite-Padé approximation, Nikishin systems.

Funding Agency Grant Number
Ministerio de Economía y Competitividad de España MTM2012-36372-C03-01

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8293

Full text: PDF file (595 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:2, 225–241

Bibliographic databases:

UDC: 517.53
MSC: Primary 30E10, 41A20; Secondary 42
Received: 25.10.2013 and 18.12.2014

Citation: G. López Lagomasino, S. Medina Peralta, U. Fidalgo Prieto, “Hermite-Padé approximation for certain systems of meromorphic functions”, Mat. Sb., 206:2 (2015), 57–76; Sb. Math., 206:2 (2015), 225–241

Citation in format AMSBIB
\Bibitem{LopMedFid15}
\by G.~L\'opez Lagomasino, S.~Medina Peralta, U.~Fidalgo Prieto
\paper Hermite-Pad\'e approximation for certain systems of meromorphic functions
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 2
\pages 57--76
\mathnet{http://mi.mathnet.ru/msb8293}
\crossref{https://doi.org/10.4213/sm8293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3354972}
\zmath{https://zbmath.org/?q=an:06439417}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206..225L}
\elib{https://elibrary.ru/item.asp?id=23421608}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 2
\pages 225--241
\crossref{https://doi.org/10.1070/SM2015v206n02ABEH004456}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000353302500004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928137924}


Linking options:
  • http://mi.mathnet.ru/eng/msb8293
  • https://doi.org/10.4213/sm8293
  • http://mi.mathnet.ru/eng/msb/v206/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Distribution of the zeros of Padé polynomials and analytic continuation”, Russian Math. Surveys, 70:5 (2015), 901–951  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. G. López Lagomasino, S. Medina Peralta, “On the convergence of type I Hermite-Padé approximants for rational perturbations of a Nikishin system”, J. Comput. Appl. Math., 284 (2015), 216–227  crossref  mathscinet  zmath  isi  scopus
    3. A. V. Astafieva, A. P. Starovoitov, “Hermite-Padé approximation of exponential functions”, Sb. Math., 207:6 (2016), 769–791  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. A. Martínez-Finkelshtein, E. .A. Rakhmanov, S. P. Suetin, “Asymptotics of type I Hermite–Padé polynomials for semiclassical functions”, Modern trends in constructive function theory, Conference and School on Constructive Functions in honor of Ed Saff's 70th Birthday Location (Vanderbilt Univ, Nashville, TN, 2014), Contemp. Math., 661, Amer. Math. Soc., Providence, RI, 2016, 199–228  mathnet  crossref  mathscinet  zmath  isi
    5. A. P. Starovoitov, “Asymptotics of Diagonal Hermite–Padé Polynomials for the Collection of Exponential Functions”, Math. Notes, 102:2 (2017), 277–288  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. A. P. Starovoitov, E. P. Kechko, “On Some Properties of Hermite–Padé Approximants to an Exponential System”, Proc. Steklov Inst. Math., 298 (2017), 317–333  mathnet  crossref  crossref  isi  elib
    8. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  isi  elib  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:587
    Full text:78
    References:45
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020